# SDR SWAA2022121380671

- Difficulty date: December 12, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 53,391 hours, 29,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Adjust
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LOWER EMERGENCY LIGHT LENS MISSING DIRECTIONAL ARROW.   REMOVED AND REPLACED THE COVER IAW AMM 33-51-01.
